Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update. Wanna offer support?

Posted by Toby on August 28, 1998, at 10:05:54

In reply to Update. Wanna offer support?, posted by Racer on August 27, 1998, at 17:12:39

Me again. You said your anorexia has been flaring up with the worsening of the depression. Your blood pressure may be falling due to dehydration or a drop in weight, even a few pounds. That may also contribute to the lightheaded and disoriented feeling, although the medication could be causing it directly. That feeling is thought to be caused by the acute increase in your system of serotonin and anticholinergic effects. These side effects SHOULD go away in about 2 weeks, but I would caution you again to go up on the dose slowly. If she gave you a sample starter pack, you may want to stick with just 100 mg per day for longer than a week to let your body get used to the medicine. The other thing you could do to maybe decrease the confused and lightheaded feeling during the day is to take the entire daily dose at night; for example if you are supposed to take 50 mg in the morning and again at bedtime, just take 100 mg at bedtime and none in the morning. Many times that completely relieves that "strange" feeling.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:409